# SDR SWAA2021071291764

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 57,355 hours, 33,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M162
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMAERGENCY LIGHTS INOP AT ROWS 16 AND 19 RH. ; / [01] R&RED EMERGENCY LIGHT BATTERY (M162) PER AMM 33-51-06.
